DOI QR코드

DOI QR Code

IRREDUCIBILITY OF POLYNOMIALS WITH A LARGE COEFFICIENT

  • Kwon, DoYong (Department of Mathematics, Chonnam National University)
  • Received : 2019.03.25
  • Accepted : 2019.04.28
  • Published : 2019.09.25

Abstract

A certain class of polynomials with integer coefficients are considered. If one of the coefficients is large enough in modulus with additional assumptions, then the irreducibility over the field of rationals is proved.

Keywords

irreducible polynomial;irreducibility criterion

References

  1. M. Bang and D.Y. Kwon. On the irreducibility of sum of two reciprocal polynomials. Bull. Korean Math. Soc. 53 (2016), no.3, 833-842. https://doi.org/10.4134/BKMS.b150363
  2. J.L. Coolidge. The continuity of the roots of an algebraic equation. Ann. of Math. (2) 9 (1908) 116-118. https://doi.org/10.2307/1967453
  3. L. Kronecker. Zwei Satze uber Gleichungen mit ganzzahligen Coefficienten. J. Reine Angew. Math. 53 (1857), 173-175.
  4. D.Y. Kwon. Irreducible polynomials with all but one zero close to the unit disk. Colloq. Math. 143 (2016), no.2, 265-270. https://doi.org/10.4064/cm6604-11-2015
  5. D.H. Lehmer. Factorization of certain cyclotomic functions. Ann. of Math. (2) 34 (1933), no.3, 461-479. https://doi.org/10.2307/1968172
  6. O. Perron. Neue Kriterien fur die Irreduzibilitat algebraischer Gleichungen. J. Reine Angew. Math. 132 (1907), 288-307.
  7. Q.I. Rahman and G. Schmeisser. Analytic theory of polynomials. The Clarendon Press, Oxford University Press, Oxford, 2002.